# SDR FDEA201803310814

- Difficulty date: March 31, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 7,725 hours, 3,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT DENTED ON THE TE WEDGE UPPER SKIN FROM OTBD BETWEEN 5 AND 8 INCHES.  REPAIRED IAW SRM 51-70-10-2R, REP 2, SRM 57-43-02-02R, AND EA T-5750-T0339155 ,P1.  MAJOR REPAIR.
